# SDR IPXA2018092424263

- Difficulty date: August 6, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 116,253 hours, 19,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382651
- Condition: Corroded
- Location: Bs 1895
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK SEAT TRACK AT BS 1895, LBL 33.69.  REPAIRED IAW SRID:3-4305555651, AND EO B747-5310-69967-B.
